# SDR UIEA2017051600798

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,095 hours, 17,617 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER LANDING.  EICAS MESSAGE FOR APU FAULT.  PERFORMED FIM 49-11,FAULT TREE 958. APU BITE PROCEDURE PERFORMED WITH NO FAULTS NOTED.  RESET ECU PERFORMED WITH NO FAULTS NOTED.   RESET ECU PERFORMED,  APU NORMAL START IAW AMM 49-11-00 AND STARTS AND OPS OK.
